# SDR CKSA97446

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR THE MAIN UPPER CARGO DOOR DUE TO MAIN CARGO DOOR CAME OPEN INFLIGHT.  REF ATI LOG SHEET NR 16711 AND 16712 FS 253 TO 260 INTERCOSTAL CRACKED TOP MOST ON MAIN CARGO DOOR.  REMOVED AND REPLACED IAW DC8 SRM 51-1-21 AND 51-1-0. (7075-T6) NON-ROUTINE TASK CARD NUMBER 111326.
